Archiv der Mathematik

, Volume 90, Issue 5, pp 429–439

Regularity theory in Orlicz spaces for the parabolic polyharmonic equations


DOI: 10.1007/s00013-008-2576-1

Cite this article as:
Yao, F. Arch. Math. (2008) 90: 429. doi:10.1007/s00013-008-2576-1


In this paper we generalize classical Lp estimates to Orlicz spaces for the parabolic polyharmonic equations. Our argument is based on the iteration-covering procedure.

Mathematics Subject Classification (2000).

35K25 35G05 


Orlicz space regularity parabolic polyharmonic 

Copyright information

© Birkhaeuser 2008

Authors and Affiliations

  1. 1.Department of MathematicsShanghai UniversityShanghaiChina
  2. 2.LMAM, School of Mathematical SciencesPeking UniversityBejingChina

Personalised recommendations